# SDR SWAA2021091609154

- Difficulty date: August 20, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH REAR SPAR LOWER LUG K HAS CORROSION ON BOTH FACE OF THE LUG. ; / [01] REPAIR ACCOMPLISHED PER EA 21-155-02337. REFER TO FAULT TTG8Q0065LLA.; [02] VERIFIED STEP 1
